# SDR AWXA200700605

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043211
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-20 CHECK - L2 DOOR SLIDE LIGHT IS INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED THE L2 DOOR SLIDE LIGHT ASSEMBLY IAW B737-300 AMM 33-51-02.
